MAUDE Adverse Event Report: PROCEPT BioRobotics Corporation AQUABEAM Robotic System; Fluid Jet Removal System

PROCEPT BioRobotics Corporation AQUABEAM Robotic System; Fluid Jet Removal System
Catalog Number AB2000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Date of Event 09/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A male patient underwent aquablation therapy to treat symptomatic benign prostatic hyperplasia (bph).Procept biorobotics corporation (procept) became aware that, during focal bladder neck cautery (fbnc), the patient sustained a bladder perforation.The treating surgeon indicated that the bladder perforation likely occurred during hemostasis at a thin-walled portion of the diverticulum.The bladder was repaired laparoscopically.No malfunction of the aquabeam robotic system was reported.
 
Additional Manufacturer Narrative
The aquabeam robotic system is a reusable device; therefore, it is currently in the possession of the user facility.The investigation of this event consisted of a review of the device history record (dhr), treatment log files and instructions for use (ifu).A review of the device history record (dhr) for ab2000/serial number (b)(6) was conducted, which confirmed that there were no non conformances, failures, discrepancies, or missed steps during the manufacturing process that could be related to the reported event.The review indicated that the device met all design and manufacturing specifications when released for distribution.The aquabeam robotic system's treatment log file was reviewed, which confirmed no malfunctions during the aquablation procedure and indicated that the system functioned as designed.The aquabeam robotic system's instruction for use (ifu) (japan), ifu0107-00, rev.A, was reviewed.4.3 warnings: procedure: as with any surgical urologic procedure, potential perioperative risks of the aquablation procedure include but are not limited to the following, some of which may lead to serious outcomes and may require intervention: bladder or prostate capsule perforation based on the information received, plus a review of the treatment log files, dhr, and ifu, the event is considered not to be device related.Submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.

Brand Name
AQUABEAM Robotic System
Common Device Name
Fluid Jet Removal System
Manufacturer (Section D)
PROCEPT BioRobotics Corporation
150 baytech dr
san jose CA 95134
Manufacturer (Section G)
PROCEPT BioRobotics Corporation
150 baytech dr
san jose CA 95134
Manufacturer Contact
doria esquivel
150 baytech dr
san jose, CA 95134
+1(650)232-7291
MDR Report Key50950626
Report Number3012977056-2026-00199
Device Sequence Number9499749
Product Code PZP
UDI-Device IdentifierB614AB20001
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
DEN170024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAB2000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/16/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale